Diabetes Type 2....Insulin Question..Help Please

By Dolores65 Latest Reply 2014-12-13 17:23:34 -0600
Started 2014-12-09 19:57:46 -0600

Hi..A little over a month ago my doc. put me on the Flex Pen insulin. 10c's every night at bedtime. I also take 1 Glimiperide tablet each morning. Here's my question…Can everyone tolerate insulin? I haven't felt very good at all since I started the insulin. I have noticed that my essential tremers have increased & my appetite is very poor…(this since I started the insulin). Any info would be greatly appreciated. Thank-you…Dolores

Tags: insulin

4 replies

Glucerna 2014-12-10 22:08:51 -0600 Report

Everyone reacts differently to different medications, and as James suggests it's important to talk with your doctor about how you're feeling as well as any changes in your blood sugar levels since you started insulin. ~Lynn @Glucerna

Dolores65 2014-12-13 15:51:41 -0600 Report

Hi Glucerna…I was to the doc. yesterday & tried to tell her how I felt & that I started feeling this way when I started the Levimer. Had some labs done & will get the results next week…checking Vitamin D…ect. Anyway, I mentioned that I would just rather take a higher dose of Glymiperide…which I was on previously…but she said that my A1C was down 5 points and I should stay on the Levemir. So we'll see. I may have to get a second opinion on this.

Glucerna 2014-12-13 17:23:34 -0600 Report

I'm glad you were able to talk with your physician, and that you're going to follow-up with lab work. ~Lynn @Glucerna

jayabee52 2014-12-09 21:00:49 -0600 Report

Howdy Delores
No, not EVERYONE can tolerate insulin. There are the unfortunate few who are allergic to one form of insulin or another see ~ http://www.ncbi.nlm.nih.gov/pubmed/18186805 .

I also several years ago had run across a lady who was said to be allergic to her own insulin produced by her pancreas. That was long before I had diabetes myself so I did not follow her progress to know how her Dr dealt with that.

You say that you have "essential tremors" that have increased. Does this mean that you have Parkensonism, or some other syndrome or condiion?

In any case it would be important to you to let your Dr know about this, and perhaps seek to find out if there is any injected insulin which would not cause you problems.

Praying for improving health for us all


Next Discussion: whats best »